# SDR CA981019015

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 1104
- Condition: Corroded
- Location: E/E Bay
- Component: Artex, 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT STARTED EMITTING, EVEN WITH MAIN SWITCH AT OFF POSITION.  INSPECTION FOUND SEVERE INTERNAL CORROSION CAUSED BY ABNORMAL LEVEL OF MOISTURE.
